Artículo

da Silva, J.V."Geometric C 1+α regularity estimates for nonlinear evolution models" (2019) Nonlinear Analysis, Theory, Methods and Applications. 184:95-115
El editor solo permite la decarga de la versión post-print. Si usted posee dicha versión, enviela a
Consulte el artículo en la página del editor
Consulte la política de Acceso Abierto del editor

Abstract:

In this survey we establish geometric C 1+α regularity estimates for bounded solutions of a number of nonlinear evolution models in divergence and non-divergence form. The main insights to obtain such estimates are based on geometric tangential methods, and make use of systematic oscillation mechanisms combined with intrinsic scaling techniques. © 2019 Elsevier Ltd

Registro:

Documento: Artículo
Título:Geometric C 1+α regularity estimates for nonlinear evolution models
Autor:da Silva, J.V.
Filiación:Department of Mathematics, Faculty of Exact and Natural Sciences (FCEyN), University of Buenos Aires, Ciudad Universitaria - Pabellón I-(C1428EGA), Buenos Aires, Argentina
Palabras clave:Geometric regularity estimates; Intrinsic scaling techniques; Nonlinear evolution models; Mathematical techniques; Nonlinear analysis; Bounded solution; Divergence form; Geometric regularity; Intrinsic scaling; Nonlinear evolution models; Oscillation mechanism; Geometry
Año:2019
Volumen:184
Página de inicio:95
Página de fin:115
DOI: http://dx.doi.org/10.1016/j.na.2019.01.031
Handle:http://hdl.handle.net/20.500.12110/paper_0362546X_v184_n_p95_daSilva
Título revista:Nonlinear Analysis, Theory, Methods and Applications
Título revista abreviado:Nonlinear Anal Theory Methods Appl
ISSN:0362546X
CODEN:NOAND
Registro:https://bibliotecadigital.exactas.uba.ar/collection/paper/document/paper_0362546X_v184_n_p95_daSilva

Referencias:

  • Acerbi, E., Mingione, G., Gradient estimates for a class of parabolic systems (2007) Duke Math. J., 136 (2), pp. 285-320
  • Acerbi, E., Mingione, G., Seregin, G.A., Regularity results for parabolic systems relates to a class of non-Newtonian fluids (2004) Ann. Inst. H. Poincaré Anal. Non Linéaire, 21 (1), pp. 25-60
  • Amaral, M., da Silva, J.V., Ricarte, G.C., Teymurazyan, R., Sharp regularity estimates for quasilinear evolution equations (2019) Israel J. Math., , (in press)
  • Attouchi, A., Parviainen, M., Ruosteenoja, E., C 1,α Regularity for the normalized p-Poisson problem (2017) J. Math. Pures Appl. (9), 108 (4), pp. 553-591
  • Benedek, A., Panzone, R., The space L p , with mixed norm (1961) Duke Math. J., 28, pp. 301-324
  • Besov, O.V., Il'in, V.P., Nikolskii, S.M., (1978) Integral Representations of Functions and Embedding Theorems, Scripta Series in Mathematics, 1, p. viii+345. , Mitchel H. Taibleson V.H. Winston & Sons, Washington, D.C.; Halsted Press [John Wiley & Sons] New York-Toronto, Ont.-London Translated from the Russian
  • Bögelein, V., Duzaar, F., Mingione, G., The regularity of general parabolic systems with degenerate diffusions (2013) Mem. Amer. Math. Soc., 221 (1041), p. vi+143
  • Caffarelli, L., Interior a priori estimates for solutions of fully nonlinear equations (1989) Ann. of Math. (2), 130 (1), pp. 189-213
  • Caffarelli, L., Stefanelli, U., A counterexample to C 2,1 regularity for parabolic fully nonlinear equations (2008) Comm. Partial Differential Equations, 33 (7-9), pp. 1216-1234
  • Crandall, M.G., (Ken)Fok, P.-K., Kocan, M., Świȩch, A., Remarks on nonlinear uniformly parabolic equations (1998) Indiana Univ. Math. J., 47 (4), pp. 1293-1326
  • Crandall, M.G., Kocan, M., Świȩch, A., L p -Theory for fully nonlinear uniformly parabolic equations (2000) Comm. Partial Differential Equations, 25 (11-12), pp. 1997-2053
  • DiBenedetto, E., Degenerate Parabolic Equations (1993), p. xvi+387. , Universitext. Springer-Verlag New York; DiBenedetto, E., Friedman, A., Hölder Estimates for nonlinear degenerate parabolic systems (1985) J. Reine Angew. Math., 357, pp. 1-22
  • DiBenedetto, E., Urbano, J.M., Vespri, V., Current issues on singular and degenerate evolution equations (2004) Evolutionary equations, Handb. Differ. Equ., vol. I, pp. 169-286. , North-Holland Amsterdam
  • Kim, D., Elliptic and Parabolic equations with measurable coefficients in L p -spaces with mixed norms (2008) Methods Appl. Anal., 15 (4), pp. 437-467
  • Kim, D., Parabolic equations with partially BMO coefficients and boundary value problems in Sobolev spaces with mixed norms (2010) Potential Anal., 33 (1), pp. 17-46
  • Krylov, N., Boundedly inhomogeneous elliptic and parabolic equations in a domain (1983) Izv. Akad. Nauk SSSR Ser. Mat., 47 (1), pp. 75-108. , English transl. in Math. USSR Izv. 22 (1984) (1) 67-98
  • Krylov, N., Parabolic equations in L p −spaces with mixed norms (2002) Algebra i Analiz, 14 (4), pp. 91-106. , translation in St. Petersburg Math. J 14 (2003) (4) 603-614
  • Krylov, N., Parabolic equations with VMO coefficients in Sobolev spaces with mixed norms (2007) J. Funct. Anal., 250 (2), pp. 521-558
  • Krylov, N., (2008) Lectures on Elliptic and Parabolic Equations in Sobolev Spaces, Graduate Studies in Mathematics, 96, p. xviii+357. , American Mathematical Society Providence, RI
  • Krylov, N., On C 1+α regularity of solutions of Isaacs parabolic equations with VMO coefficients (2014) NoDEA Nonlinear Differential Equations Appl., 21 (1), pp. 63-85
  • Krylov, N., C 1+α− Regularity of viscosity solutions of general nonlinear parabolic equations (2018) J. Math. Sci. (N.Y.), 232 (4), pp. 403-427. , Problems in mathematical analysis. (93) (Russian)
  • Krylov, N., Safonov, M., A certain property of solutions of parabolic equations with measurable coefficients (1980) Izv. Akad. Nauk SSSR Ser. Mat., 44 (1), pp. 161-175. , Math. USSR-Izv. 16:1 (1981) 151-164
  • Kuusi, T., Mingione, G., Gradient regularity for nonlinear parabolic equations (2013) Ann. Sc. Norm. Super. Pisa Cl. Sci. (5), 12 (4), pp. 755-822
  • Kuusi, T., Mingione, G., The wolff gradient bound for degenerate parabolic equations (2014) J. Eur. Math. Soc., 16, pp. 835-892
  • Ladyzhenskaya, O.A., Solonnikov, V.A., Ural'tseva, N.N., (1968) Linear and Quasilinear Equations of Parabolic Type, Translations of Mathematical Monographs, 23, p. xi+648. , American Mathematical Society Providence, R.I. (Russian) Translated from the Russian by S Smith
  • Lieberman, G.M., Second Order Parabolic Differential Equations (1996), p. xii+439. , World Scientific Publishing Co. Inc. River Edge, NJ; Lindqvist, P., On the time derivative in a quasilinear equation (2008) Skr. K. Nor. Vidensk. Selsk., 2, pp. 1-7
  • Nadirashvili, N., Vlăduţ, S., Nonclassical solutions of fully nonlinear elliptic equations (2007) Geom. Funct. Anal., 17 (4), pp. 1283-1296
  • Nadirashvili, N., Vlăduţ, S., Singular viscosity solutions to fully nonlinear elliptic equations (2008) J. Math. Pures Appl. (9), 89 (2), pp. 107-113
  • Nadirashvili, N., Vlăduţ, S., Octonions and singular solutions of Hessian elliptic equations (2011) Geom. Funct. Anal., 21 (2), pp. 483-498
  • Nadirashvili, N., Vlăduţ, S., Singular solutions of Hessian elliptic equations in five dimensions (2013) J. Math. Pures Appl. (9), 100 (6), pp. 769-784
  • da Silva, J.V., Ochoa, P., Fully nonlinear parabolic dead core problems (2019) Pacific J. Math., , (in press)
  • da Silva, J.V., Ochoa, P., Silva, A., Regularity for degenerate evolution equations with strong absorption (2018) J. Differential Equations, 264 (12), pp. 7270-7293
  • da Silva, J.V., dos Prazeres, D., Schauder type estimates for “flat” viscosity solutions to non-convex fully nonlinear parabolic equations and applications (2019) Potential Anal., 50, pp. 149-170
  • da Silva, J.V., Rossi, J.D., Salort, A., Regularity properties for p−dead core problems and their asymptotic limit as p→∞ (2019) J. Lond. Math. Soc., 99, pp. 69-96
  • da Silva, J.V., Salort, A., Sharp regularity estimates for quasi-linear elliptic dead core problems and applications (2018) Calc. Var. Partial Differential Equations, 57 (3), p. 83. , 24 pp
  • da Silva, J.V., Teixeira, E.V., Sharp regularity estimates for second order fully nonlinear parabolic equations (2017) Math. Ann., 369 (3-4), pp. 1623-1648
  • Teixeira, E.V., Sharp regularity for general Poisson equations with borderline sources (2013) J. Math. Pures Appl. (9), 99 (2), pp. 150-164
  • Teixeira, E.V., Regularity for quasilinear equations on degenerate singular sets (2014) Math. Ann., 358 (1-2), pp. 241-256
  • Teixeira, E.V., Universal moduli of continuity for solutions to fully nonlinear elliptic equations (2014) Arch. Ration. Mech. Anal., 211 (3), pp. 911-927
  • Teixeira, E.V., Hessian continuity at degenerate points in nonvariational elliptic problems (2015) Int. Math. Res. Not. IMRN, (16), pp. 6893-6906
  • Teixeira, E.V., Geometric regularity estimates for elliptic equations (2016) Mathematical Congress of the Americas, Contemp. Math., 656, pp. 185-201. , Amer. Math. Soc. Providence, RI
  • Teixeira, E.V., Urbano, J.M., A geometric tangential approach to sharp regularity for degenerate evolution equations (2014) Anal. PDE, 7 (3), pp. 733-744
  • Teixeira, E.V., Urbano, J.M., An intrinsic Liouville theorem for degenerate parabolic equations (2014) Arch. Math. (Basel), 102 (5), pp. 483-487
  • Teixeira, E.V., Urbano, J.M., Geometric tangential analysis and sharp regularity for degenerate PDEs (2019) Proceedings of the INdAM Meeting “Harnack Inequalities and Nonlinear Operators” in honour of Prof. E. DiBenedetto, Springer INdAM Series, , (in press)
  • Urbano, J.M., The method of intrinsic scaling (2008) A Systematic Approach to Regularity for Degenerate and Singular PDEs, Lecture Notes in Mathematics, 1930, p. x+150. , Springer-Verlag Berlin
  • Wang, L., On the regularity theory of fully nonlinear parabolic equations. I (1992) Comm. Pure Appl. Math., 45 (1), pp. 27-76
  • Wang, L., On the regularity theory of fully nonlinear parabolic equations. II (1992) Comm. Pure Appl. Math., 45 (2), pp. 141-178
  • Wiegner, M., On C α− regularity of the gradient of solutions of degenerate parabolic systems (1986) Ann. Mat. Pura Appl. (4), 145, pp. 385-405

Citas:

---------- APA ----------
(2019) . Geometric C 1+α regularity estimates for nonlinear evolution models. Nonlinear Analysis, Theory, Methods and Applications, 184, 95-115.
http://dx.doi.org/10.1016/j.na.2019.01.031
---------- CHICAGO ----------
da Silva, J.V. "Geometric C 1+α regularity estimates for nonlinear evolution models" . Nonlinear Analysis, Theory, Methods and Applications 184 (2019) : 95-115.
http://dx.doi.org/10.1016/j.na.2019.01.031
---------- MLA ----------
da Silva, J.V. "Geometric C 1+α regularity estimates for nonlinear evolution models" . Nonlinear Analysis, Theory, Methods and Applications, vol. 184, 2019, pp. 95-115.
http://dx.doi.org/10.1016/j.na.2019.01.031
---------- VANCOUVER ----------
da Silva, J.V. Geometric C 1+α regularity estimates for nonlinear evolution models. Nonlinear Anal Theory Methods Appl. 2019;184:95-115.
http://dx.doi.org/10.1016/j.na.2019.01.031